# SDR SWIA971830

- Difficulty date: June 22, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N161CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120143
- Aircraft time: 26,542 hours, 31,224 cycles
- Engine: Pwa PW118
- System (JASC): 2210 · Autopilot System
- Part: Controller
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H, A

## Discrepancy

AIRCRAFT CONDITIONED TO PITCH UP WITH AUTOPILOT OFF PULLED DISCONNECT TO CONTROL AIRCRAFT TROUBLESHOT AUTO PILOT AND TRIM SYSTEM FOUND BAD APP 65A.  REMOVED AND REPLACED APP 65, RECONNECTED ELEVATOR DISCONNECT SYSTEM AND PERFORMED OPS CHECKS OF AUTO PILOT AND TRIM SYSTEMS.  OPS CHECKS GOOD PER MM 221004.
